# SDR MASA2010102901204

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,486 hours, 12,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: MAR041254
- Condition: Inoperative
- Location: Brake System
- Part time: 16,499 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 4 BTMS READS 0, DURING POST FLIGHT WALK-AROUND CREW FOUND BRAKE COLD TO TOUCH.  MX REMOVED ANDA REPLACED NR 4 BRAKE WHEEL SPEED TRANSDUCER, OPS GOOD ON GROUND CHECKS.
